Show simple item record

dc.contributor.author Graham, DA
dc.contributor.author Vernon, JM
dc.date.accessioned 2010-03-09T15:23:21Z
dc.date.issued 1975-12
dc.identifier.citation American Economic Review, 1975, 65 (5), pp. 1033 - 1036
dc.identifier.uri http://hdl.handle.net/10161/1734
dc.format.extent 1033 - 1036
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof American Economic Review
dc.title The Economics of the Network-Affiliate Relationship
dc.type Journal Article
dc.department Economics
pubs.issue 5
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 65

Files in this item

This item appears in the following Collection(s)

Show simple item record